27 results for operator.

Parameters for your search query:
Keyword     operator

Open AccessArticle
Export: RIS | BibTeX | EndNote
Some New Inequalities of Ostrowski Type for Double Integrals via Fractional Integral Operators
Turkish Journal of Analysis and Number Theory. 2019, 7(2), 41-49. DOI: 10.12691/tjant-7-2-3
Pub. Date: April 04, 2019Views: 2419Downloads: 1634
Open AccessArticle
Export: RIS | BibTeX | EndNote
First-order Boundedly Solvable Singular Differential Operators
Turkish Journal of Analysis and Number Theory. 2018, 6(4), 111-115. DOI: 10.12691/tjant-6-4-1
Pub. Date: July 16, 2018Views: 5116Downloads: 3518
Open AccessArticle
Export: RIS | BibTeX | EndNote
Ward’s Generalized Special Functions
Turkish Journal of Analysis and Number Theory. 2018, 6(3), 90-92. DOI: 10.12691/tjant-6-3-4
Pub. Date: April 26, 2018Views: 5313Downloads: 3559
Open AccessArticle
Export: RIS | BibTeX | EndNote
Seakeeping Performance Estimation of the Container Ship under Irregular Wave Condition Using Artificial Neural Network
American Journal of Civil Engineering and Architecture. 2018, 6(4), 147-153. DOI: 10.12691/ajcea-6-4-3
Pub. Date: April 18, 2018Views: 9651Downloads: 7552
Open AccessArticle
Export: RIS | BibTeX | EndNote
Family of Functional Inequalities for the Uniform Measure
Journal of Mathematical Sciences and Applications. 2017, 5(1), 19-23. DOI: 10.12691/jmsa-5-1-3
Pub. Date: June 09, 2017Views: 7250Downloads: 5056
Open AccessArticle
Export: RIS | BibTeX | EndNote
On k-Quasi Class Q* Operators
Turkish Journal of Analysis and Number Theory. 2016, 4(4), 87-91. DOI: 10.12691/tjant-4-4-1
Pub. Date: August 31, 2016Views: 7235Downloads: 4910
Open AccessArticle
Export: RIS | BibTeX | EndNote
Extremal Solutions by Monotone Iterative Technique for Hybrid Fractional Differential Equations
Turkish Journal of Analysis and Number Theory. 2016, 4(3), 60-66. DOI: 10.12691/tjant-4-3-2
Pub. Date: August 09, 2016Views: 8850Downloads: 6339Citations: 2
Open AccessArticle
Export: RIS | BibTeX | EndNote
Studies on Fractional Differential Operators of Two Parameters in a Complex Domain
Turkish Journal of Analysis and Number Theory. 2016, 4(1), 1-7. DOI: 10.12691/tjant-4-1-1
Pub. Date: January 03, 2016Views: 8827Downloads: 6358
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Note on Saigo’s Fractional Integral Inequalities
Turkish Journal of Analysis and Number Theory. 2014, 2(3), 65-69. DOI: 10.12691/tjant-2-3-2
Pub. Date: June 19, 2014Views: 13042Downloads: 7709Citations: 2
Open AccessArticle
Export: RIS | BibTeX | EndNote
On Weak Solutions of Systems of Strongly Nonlinear Parabolic Variational Inequalities
American Journal of Mathematical Analysis. 2017, 5(1), 7-11. DOI: 10.12691/ajma-5-1-2
Pub. Date: March 03, 2017Views: 7821Downloads: 5452
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects







Journals














Article Types